# SDR JIKA201808201501

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N19RZ
- Make and model: Beech 1900C
- Aircraft serial: UC75
- Aircraft time: 23,328 hours, 31,665 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE PILOT REPORTED ON THE FLARE TO LAND WITH POWER AT FLIGHT AT IDLE, THE LEFT ENGINE APPEARED TO HAVE GONE INTO FEATHER BY THE LOSS OF PROP RPM. THE PILOT REQUIRED FULL RIGHT RUDDER TO MAINTAIN CONTROL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED THE AUTO-FEATHER SYSTEM AND LOW PITCH SOLENOID. ALSO TESTED BETA RIGGING. NO DEFECTS NOTED. CAUSE OF DISCREPANCY COULD NOT BE DUPLICATED ON THE GROUND.  AUTO-FEATHER SYSTEM OPERATION PERFORMED NORMALLY. THE AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. AIRCRAFT CHECK FLIGHT OF PROP FLIGHT IDLE OPS CHECKED NORMAL.
